International Journal of                                                  Numerical Analysis & Modeling, Series B

 ISSN 1923-2942  (Print)
 ISSN 1923-2950  (Online)
 

 

"For the things of this world cannot be made known without a knowledge of mathematics" -----Roger Bacon
 
Contents

          

Volume 5  Number 1-4 (2014)

Volume 4  Number 1-4 (2013)

Volume 3  Number 1-4 (2012)

 Volume 2  Number 1-4 (2011)

Volume 1  Number 1-2 (2010)

We welcome submission of your most recent and important research results to be included in the first several issues. Please send your manuscripts (ps or pdf ) by email to

ijnamb@ualberta.ca    

or  (hardcopy)  to

Dr. Yau-Shu Wong
Department of Mathematical & Statistical Sciences
University of  Alberta CAB 632 
Edmonton, Alberta, Canada   T6G 2G1   

or any Associate Editors. Your manuscripts will be reviewed promptly and thoroughly. We promise that the publication will be timely upon the acceptance  and the  journal will make every efforts to ensure that your results will reach as many readers as possible. This journal is a quarterly publication.

The forthcoming papers in 2014

-------------------------------------------------------

Volume  5,  Number  4 (2014)  --- Contents        

T. Gudi Babuska's Penalty Method for Inhomogeneous Dirichlet Problem: Error                        Estimates and Multigrid Algorithms.......................................................................................299

I. Monteiro and C. Manica,  Improving Numerical Accuracy in a Regularized Barotropic        Vorticity Model of Geophysical Flow...................................................................................317

J.C. Li and J.W. Li,  High-Order Compact Difference Methods for Simulating                           
wave Propagations in Excitable Media..................................................................................
339

R. Vulanovic and T. Nhan Uniform Convergence via Preconditioning...............................347

S. Chou,  Optimal Order Convergence Implies Numerical Smoothness.................................357

L. Shen, L. Cao and Y. Wong,  Multiscale FEM-FVM Hybrid Method for Convection-Diffusion Equations with Periodic Discontinuous Coefficients in General Convex                           Domains..............................................................................................................................374

F. Cal, G. Dias and J. Videman,  Trapped Modes Around Freely Floating Bodies                    in Two-Layer Fluids.............................................................................................................400

 

 

 ==   Northwestern Polytechnical  University and ISCI   since 2010 ==